# SDR ASOA20141114337

- Difficulty date: November 15, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 32,664 hours, 25,030 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597604
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DRAG ANGLE AT FWD RT CORNER OF VERTICAL STAB IS CRACKED.  MAINTENANCE R & R RT FWD DRAG ANGLE ON VERTICAL STAB IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
